# SDR RAIA201812142001

- Difficulty date: December 2, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 41,817 hours, 25,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14526436401
- Condition: Damaged
- Location: Frame 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV L/H FLOOR SUPPORT ASSY AT FR 60 IS DAMAGED...   REMOVED AND REPLACED DAMAGED SUPPORT...
